Skip Navigation
*To search for student contact information, login to FlashLine and choose the "Directory" icon in the FlashLine masthead (blue bar).

Profile Detail

Dr. Mahmoud Najafi

Professor, Mathematical Sciences

Teaches applications of linear algebra, trigonometry, developmental mathematics, introduction to college math, college algebra, geometry and calculus, introduction to differential equations, and modeling algebra

Ph.D. in applied mathematics from University of Texas at Arlington in 1994
Dissertation: "Energy Decay Estimates and Stabilizability for Wave Equations in Bounded Domans Coupled in Parallel"

M.S. in applied mathematics from University of Texas at Arlington in 1985

B.S. in mechanical engineering from the University of Texas in 1981

With the Ashtabula Campus since 1995


Najafi, M., "Study of Exponential Stability of Coupled Wave Systems Via Distributed Stabilizers," International Journal of Mathematics and Applied Science, 2001, pp. 479-491.

Najafi, M., "Boundary Stabilization of Coupled Wave Equations," International Journal of Applied Mathematics and Computer Science, Vol. 7, No. 3, pp. 101-116, 1997.

Najafi, M. and G. R. Sarhangi, "Distributed Boundary Control for Parallel System of Euler-Bernouli Beams," Journal of Vibration and Control, 3:pp.183-199, 1997.

Dr. Mahmoud Najafi
Department of Mathematical Sciences
Phone: 330-964-4263
Fax: 216-964-4269
Summer 2015
  • MATH 10041 - 201 Introductory Statistics
  • MATH 11009 - 200 Modeling Algebra
  • MATH 11010 - 201 Algebra For Calculus
  • MATH 11012 - 210 Intuitive Calculus
Fall 2015
  • MATH 10041 - 200 Introductory Statistics
  • MATH 11009 - 202 Modeling Algebra
  • MATH 11010 - 200 Algebra For Calculus